# SDR DALA2014070703901

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 71,466 hours, 32,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT SEATS 08C-23C INOPERATIVE. MAINTENANCE FOUND WIRE PULLED FROM SPLICE AT EACH LOCATION.  SPLICED WIRES BACK TOGETHER AND FUNCTIONAL CHECK WAS NORMAL.
